# SDR FAA201806050029

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: General aviation
- Aircraft: N560PA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 163
- Aircraft time: 8,319 hours, 5,674 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: 7003430901
- Part serial: 98101439
- Condition: Power Loss
- Location: Cockpit
- Part time: 8,319 hours, 5,674 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOTS SIDE EFIS INTERMITTENTLY LOST POWER.
